# SDR SIMA20221006002

- Difficulty date: October 6, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000630
- Aircraft time: 14,869 hours, 9,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fr 89
- Component: Panel Support
- Component part number: 17086181005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H PANEL SUPPORT AT FR 89 IS CORRODED.MARKED)(LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY R/H PANEL SUPPORT AT FR 89 IAW EMB-175 SRM 51-40-08
